# SDR JGVR20250514002

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 15,385 hours, 10,263 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA LOCATED IN THE LH MAIN LAND GEAR WHEEL WELL LOCATED UNDER THE EMERGENCY BRAKE FEED THRU FITTING AT WS37, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED BLENDED AREA BY FABRICATING AND INSTALLING REPAIR DOUBLER IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO ENGINEERING REPAIR ORDER. BLENDED CORRODED AREA LOCATED RH MAIN LAND GEAR WHEEL WELL LOCATED UNDER THE EMERGENCY BRAKE FEED THRU FITTING AT WS37, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED TREATED AND PRIMED AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
